MAUDE Adverse Event Report: ARTHREX, INC. NANOGRIP, NANOSCOPE OPTICS HANDLE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. NANOGRIP, NANOSCOPE OPTICS HANDLE; ARTHROSCOPIC ACCESSORIES
Model Number NANOGRIP, NANOSCOPE OPTICS HANDLE
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a wrist procedure, the ar-1090nh-1 was opened for the case but the case scope did not work and the ar-1090nh-1 could not be used.The case was completed by using a different wrist scope.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error in fitting the device correctly to the mating part.Without the return of the device for physical evaluation, the complaint allegation cannot be confirmed.

Brand Name
NANOGRIP, NANOSCOPE OPTICS HANDLE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19568488
Report Number1220246-2024-06165
Device Sequence Number12311311
Product Code NBH
UDI-Device Identifier00888867362208
UDI-Public00888867362208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberNANOGRIP, NANOSCOPE OPTICS HANDLE
Device Catalogue NumberAR-1090NH-1
Device Lot Number12534173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown